Decomposing perfect discrete Morse functions on connected sum of 3-manifolds


Kosta N. M. , PAMUK M. , Varli H.

TOPOLOGY AND ITS APPLICATIONS, vol.260, pp.139-147, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 260
  • Publication Date: 2019
  • Doi Number: 10.1016/j.topol.2019.04.005
  • Title of Journal : TOPOLOGY AND ITS APPLICATIONS
  • Page Numbers: pp.139-147

Abstract

In this paper, we show that if a closed, connected, oriented 3-manifold M = M-1 # M-2 admits a perfect discrete Morse function, then one can decompose this function as perfect discrete Morse functions on M-1 and M-2. We also give an explicit construction of a separating sphere on M corresponding to such a decomposition. (C) 2019 Elsevier B.V. All rights reserved.